# SDR UALA2013022401084

- Difficulty date: February 23, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 62,295 hours, 23,578 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nose Cowl
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS A THREE INCH DENT ON NOSE COWL AT APPROXIMATELY THE SEVEN O'CLOCK.  INLET DENT AT 5:00, IS MAJOR AXIS IS 3.5", MINOR AXIS 1.75" DEPTH 0.25" NO CRACKS NOTED AT LEADING EDGE LIP SKIN, IN ZONE K1 AND J.  DENT IS BEYOND LIMITS SRM 54-10-00, PG 105-106.  DAMAGED AREA WAS COLD WORKED AND DAMAGE DIMENSIONS WERE REDUCED TO: MAJOR AXIS 3", MINOR 1" K1,D=.015" J,D=.093.  HFEC IS SATISFACTORY IAW ECRA 5410-01 716 PART 2, NO DISCREPANCIES NOTED.
